# SDR ZW0A0206301

- Difficulty date: June 13, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 10,808 hours, 5,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: MS2721263
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 26 AFT.  REPLACED TERMINAL BOARD THAT MAY HAVE BEEN ACCIDENTLY KICKED BY A PASSENGER.  CHECK-C 11-16-01 STL.  --CLOSED--
